Posted by Alexei on May 10, 2012, at 9:09:57
In reply to Re: Abilify making my depression worse! .. for real??, posted by bleauberry on May 10, 2012, at 5:20:08
@Phidippus ... Who told me? Quite a few mental health providers ... pdocs, MD's, Rn's, APRN's ... plus ive been studying up on it. It's specifically indicated for augmenting AD's.
@Bleauberry ... Have you had any good experience with abilify AFA depression augmentation? I am using it with an snri... effexor. I know u love amisulpride, but that is not available in the USA.
So if I want my vyvanse to work the way I need it to, AAPs are off the table? By what mechanism does abilify help depression? How would antagonizing dopa be of any value? abilify 5mg is enough to screw vyvanse up?
Sorry for all the questions ...
> Any psych med can make depression worse. It happened with every med in every clinical trial, and it happens with every med on the real streets.
> Experiencing a bit of emotional numbness from an antipsychotic is pretty much expected as common most of the time. That's what they are supposed to do.
> As an antidepressant, abilify is primarily viewed that way when added to a ssri antidepressant. And yes it probably would cancel out a lot of what vynase does.